“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8427
School of Mathematics
  Title:   Derivations of tensor product algebras
  Author(s):  S. Azam
  Status:   Published
  Journal: Comm. Algebra
  Vol.:  36
  Year:  2008
  Pages:   905-927
  Supported by:  IPM
It is known that under certain finite dimensionality condition the derivation algebra of tensor product of two algebras can be obtained in terms of the derivation algebras and the centroids of the involved algebras. We extend this theorem to infinite dimensional case and as an application, we determine the derivation algebra of the fixed point algebra of the tensor product of two algebras, with respect to the tensor product of two finite order automorphisms. These provide the framework for calculating the derivations of some infinite dimensional Lie algebras.

Download TeX format
back to top
scroll left or right